Bibtex entry: Reduction of uncertainty using sensitivity analysis methods for infinite random sets
@ARTICLE{AlvarezRedUnc2009,
    author = {{\'{A}}lvarez-Mar{\'{\i}}n, Diego Andr{\'{e}}s},
     title = {Reduction of uncertainty using sensitivity analysis methods for infinite random sets},
   journal = {International Journal of Approximate Reasoning},
    volume = {50},
    number = {5},
      year = {2009},
     pages = {750--763},
       doi = {10.1016/j.ijar.2009.02.002}
}
Powered by bibtexbrowser